# SDR Z1RA76110092021

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76D
- Aircraft serial: 761039
- Aircraft time: 4,408 hours, 8,167 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: None
- Part number: C19699A03
- Part serial: 0346
- Condition: Failed
- Location: Zone 100
- Part time: 4,408 hours
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON OUTBOUND LEG OF HEMS FLIGHT #1 VMM FAILED WITH LOSS OF COPILOTS INSTRUMENTS. TRIP ABORTED AND AIRCRAFT RETURNED TO KLIT
